The championship continues this weekend in Tuscany.
The Mugello Circuit is the venue for the season’s races 7 and 8 of the 2020 BOSS GP Racing Series The speedy track with its’ long curves and challenging up-and-downhill sections belongs to Ferrari and has been part of the BOSS GP tour schedule for the first time since 2014. Many drivers, especially the well-represented Italian faction, are happy about this. A few weeks ago, for the first time ever, Formula 1 also made a guest appearance in Mugello.
The BOSS GP race was originally planned as a season opener in March, but the restrictions in the first half of the year made a postponement necessary. The race will be held on 9, 10 and 11 October as part of the race package organised by Peroni. Support classes are various Italian GT and touring car series.
For the BOSS GP drivers, two free practice sessions are on the schedule on Friday, followed by qualifying and race 1 on Saturday, an additional warm-up and the second race on Sunday. The latest results and live timing can be followed via https://mugellocircuit.com/it/live-timing. Regular updates are available on our social media channels Instagram @bossgpofficial and Facebook @officialbossgp
Timetable BOSS GP Mugello 2020
Friday, 9 October 2020
10.30–11.00 Free Practice 1
14.05–14.35 Free Practice 2
Saturday, 10 October 2020
15.35–15.55 Race 1 (20 minutes)
Sunday, 11 October 2020
14.30–14.55 Race 2 (25 minutes)
Photo: Dirk Hartung
The season’s races number 5 and 6 of Europe’s fastest racing series will take place this weekend at the Automotodrom in Brno.
The second largest city in the Czech Republic will once again host a Big Open Single Seater event this year. On the Brno racetrack, fast and flowing curves alternate with section that is technically demanding to say the least, making it many BOSS GP racing drivers’ favourite track. On the 5.4-kilometer-long track, the engine power of the V10 and V8 rockets is also decisive, as the Czech roller coaster takes a steep surge in the last third of the track.
Visitors are welcome this time
For the first time this year, viewers can experience the BOSS GP Racing Series live. A day ticket for the open grandstand’s (with a video wall) costs only 4 euros; parking is free of charge. Only the access to the paddock is unfortunately not possible for visitors due to the regulations for the containment of the Coronavirus. In addition to the headliner BOSS GP, numerous other racing series can be seen from Thursday to Sunday: The ESET V4 Cup with races from GT, TCR and one-make trophies, plus the Drexler Formula Cup, the Suzuki Swift Cup Europe and historic racing classes.
When are the BOSS GP cars on track?
Friday, 4 September 2020
11.10–11.40 Free Practice 1
15.15–15.45 Free Practice 2
Saturday, 5 September 2020
15.25–15.55 Race 1 (20 minutes)
Sunday, 6 September 2020
12.20–12.55 Race 2 (25 minutes)
Updates will be published as usually on Instagram @bossgpofficial and Facebook @officialbossgp
The Big Open Single Seaters are going to rock the Ardennes this weekend.
The fastest racing series in Europe returns to Spa and its famous surroundings: Eau Rouge, Blanchimont and Stavelot. On August 1 and 2, the BOSS GP Racing Series will visit the legendary 7-kilometer Circuit de Spa-Francorchamps – after a nine-year break! The wishes of the drivers and teams as well as the circumstances of the last months have finally made a comeback possible. Among others, Ingo Gerstl’s Toro Rosso STR1, Riccardo Ponzio’s Jaguar R3, Ulf Ehninger’s 1997 Benetton as well as numerous GP2 cars will be seen at the event.
Similar to the season opener in Imola three weeks ago, this is also a two-day event. The schedule with almost three hours of driving time is accordingly compact: On Saturday, two practice sessions will be held, followed by qualifications on Sunday and, as usual, two races. In addition to the Formula 1 and Formula 2 racing cars from the last eras, the German Touring Car Masters and the new GT support series “DTM Trophy” will be competing at Spa.
When are the BOSS GP cars on track?
Saturday, 1 August 2020:
11:30–11:55 Free Practice 1 (25 minutes)
16:00–16:35 Free Practice 2 (35 minutes)
Sunday, 2 August 2020:
09:45–10:25 Qualifying (Q1 13 minutes, Q2 24 minutes)
12:05–12:25 Race 1 (20 minutes)
16:05–16:30 Race 2 (25 minutes)
Where can fans follow the races online?
Unfortunately, visitors are not allowed to visit the race site due to the prevailing Covid-19 restrictions. Nevertheless, fans of the BOSS GP Racing Series can still get a piece of the action: in front of the TV, computer, or smartphone – all thanks to the free livestream on www.bossgp.com/livestream, YouTube or Facebook. The Sunday programme with the qualifications session as well as both races will be streamed. The broadcast will start ten minutes before each session.
You find all results on bossgp.com
Updates as well on Instagram @bossgpofficial and Facebook @bossgpofficial